Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 231506, 6 pages
http://dx.doi.org/10.1155/2014/231506
Research Article

A Stochastic Restricted Principal Components Regression Estimator in the Linear Model

Department of Statistics, Anhui Normal University, Wuhu 241000, China

Received 2 August 2013; Accepted 4 November 2013; Published 23 January 2014

Academic Editors: M. Blank, J. De Brabanter, and C. Neves

Copyright © 2014 Daojiang He and Yan Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daojiang He and Yan Wu, “A Stochastic Restricted Principal Components Regression Estimator in the Linear Model,” The Scientific World Journal, vol. 2014, Article ID 231506, 6 pages, 2014. doi:10.1155/2014/231506